Year 2018, Volume 1 , Issue 1, Pages 46 - 48 2018-04-30

A Fixed point theorem for extended large contraction mappings

Selma GÜLYAZ-ÖZYURT [1]


In this paper, we introduce a new large contraction via c-comparison function in the setting of complete metric space.

We investigate the existence of a fixed point for such contractions.

comparison function, fixed point theorems, large contraction, metric space
  • T. A. Burton, Integral equations, implicit relations and fixed points. Proc. Amer. Math. Soc. 124 (1996); 2383-2390.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Author: Selma GÜLYAZ-ÖZYURT (Primary Author)
Institution: Cumhuriyet Üniversitesi | Cumhuriyet University
Country: Turkey


Dates

Publication Date : April 30, 2018

Bibtex @research article { rna421611, journal = {Results in Nonlinear Analysis}, issn = {}, eissn = {2636-7556}, address = {}, publisher = {Erdal KARAPINAR}, year = {2018}, volume = {1}, pages = {46 - 48}, doi = {}, title = {A Fixed point theorem for extended large contraction mappings}, key = {cite}, author = {Gülyaz-özyurt, Selma} }
APA Gülyaz-özyurt, S . (2018). A Fixed point theorem for extended large contraction mappings . Results in Nonlinear Analysis , 1 (1) , 46-48 . Retrieved from https://dergipark.org.tr/en/pub/rna/issue/36561/421611
MLA Gülyaz-özyurt, S . "A Fixed point theorem for extended large contraction mappings" . Results in Nonlinear Analysis 1 (2018 ): 46-48 <https://dergipark.org.tr/en/pub/rna/issue/36561/421611>
Chicago Gülyaz-özyurt, S . "A Fixed point theorem for extended large contraction mappings". Results in Nonlinear Analysis 1 (2018 ): 46-48
RIS TY - JOUR T1 - A Fixed point theorem for extended large contraction mappings AU - Selma Gülyaz-özyurt Y1 - 2018 PY - 2018 N1 - DO - T2 - Results in Nonlinear Analysis JF - Journal JO - JOR SP - 46 EP - 48 VL - 1 IS - 1 SN - -2636-7556 M3 - UR - Y2 - 2018 ER -
EndNote %0 Results in Nonlinear Analysis A Fixed point theorem for extended large contraction mappings %A Selma Gülyaz-özyurt %T A Fixed point theorem for extended large contraction mappings %D 2018 %J Results in Nonlinear Analysis %P -2636-7556 %V 1 %N 1 %R %U
ISNAD Gülyaz-özyurt, Selma . "A Fixed point theorem for extended large contraction mappings". Results in Nonlinear Analysis 1 / 1 (April 2018): 46-48 .
AMA Gülyaz-özyurt S . A Fixed point theorem for extended large contraction mappings. RNA. 2018; 1(1): 46-48.
Vancouver Gülyaz-özyurt S . A Fixed point theorem for extended large contraction mappings. Results in Nonlinear Analysis. 2018; 1(1): 46-48.